# SDR DALA2017032102262

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 73,583 hours, 56,534 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BASE OF THE TAILCONE RELEASE MECHANISM CAM WORN.  REPLACED TAILCONE RELEASE MECHANISM CAM BASE IAW AMM 53-53-02.
